U.S. doctors online nowAsk doctors free
A member asked:

After coming off zoloft (sertraline) for 4 months, what can i do to decrease my enormous appetite?

2 doctor answers2 doctors weighed in
Dr. Pouya Shafipour
Family Medicine 24 years experience
More Protein less : Carbs should lower your blood sugar and lower your sugar cravings hopefully. Try to eat complex greens like kale as well as more fish and plant based protein and less starch.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. John Moranville
Psychiatry 37 years experience
Cause?: The question is why you have such voracious appetite. Could be recurrence of why you were on zoloft (sertraline) in the first place. Depression is often self treated by eating. See a psychiatrist.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Mar 17, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.